H. AL MAHDY, B.M.; M. HALL, M.B.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We wish to report a case of anaphylaxis produced by intravenous administration of hydrocortisone sodium phosphate.
A 23-year-old woman was hospitalized for stabilization of chronic asthma. She was allergic to cats' fur, mites in house dust, and grass pollen, but denied any adverse reaction to aspirin. She was slightly wheezy with a pulse rate of 100/minute; her hemoglobin, urea, and electrolyte levels, electrocardiogram, and chest roentgenogram were within normal limits. She was given nebulized salbutamol (albuterol) that eased the bronchospasm, followed by 300 mg of hydrocortisone sodium phosphate intravenously over 2 minutes. Immediately after this parenteral therapy
MAHDY HA, HALL M. Anaphylaxis and Hydrocortisone. Ann Intern Med. 1988;108:487–488. doi: https://doi.org/10.7326/0003-4819-108-3-487_2
Download citation file:
Published: Ann Intern Med. 1988;108(3):487-488.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use